•  

    Correct forum?

    Before you post, please ask yourself this question, "Is this the correct forum"?  Please read the forum description before posting. 

Benni

Something new similar to Botox

2 posts in this topic

i WISH THEY WOULD COME UP WITH A DRUG FOR THIS THAT DOES NOT CAUSE SLEEPINESS. I take Baclofen every night-a low dose of 10 mgs., but I'm still sleepy the next day. i'M SUPPOSED TO TAKE ANOTHER 10 MGS. IN THE AM. But, seeing how sleepy it made me, I decided to add the AM pill only after I was used to it enough that my PM pill's effect on me wasn't so strong.  That was a few months ago. The single pill a day helps a lot, but I STILL HAVE A TROUBLING AMOUNT OF TONE AND SPASTICITY. Botox is out of the question, and this new med has the same side effects. What does everyone else think? Have you found something that works without the side effects?   Becky 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now